# SDR IXXA0500015O

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 75,676 hours, 23,491 cycles
- Engine: Pwa JT3D7
- Engine time: 75,676 hours, 23,491 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 75,676 hours, 23,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM KBWI, NR 4 ENGINE OIL PRESSURE LIGHT CAME ON.  OIL PRESSURE/QUANTITY NORMAL.  OIL TEMP WAS SLIGHTLY HIGHER THEN OTHERS AT 105C.  COMPLETED CHECKLIST AND LIGHT WOULD NOT GO OUT.  CREW SHUT DOWN ENGINE INFLIGHT THEN DIVERTED AIRCRAFT TO KWRI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED, REPLACED AND RAN NR 4 ENGINE AND THE OPERATIONAL AND LEAK CHECK WERE GOOD PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
